# SDR 00FDEA00055

- Difficulty date: February 3, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N461FE
- Make and model: Boeing 727225
- Aircraft serial: 22548
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 69187701
- Condition: Corroded
- Location: Bs 740
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION EMANATING FROM FWD END OF DELTA BOX BS 740 FRAME LBL 4 & LBL 9, WL 148.  *S/D*  REMOVED AND REPLACED INTERCOSTAL  PER FEDEX 57-30-2, 57-20-4 SRM & FEDEX DRAWING NR 65-23555.
